Bibliographic Metadata

Title
A Reduction method for Riccati-based control of the Fokker-Planck equation
AuthorBreiten, Tobias ; Kunisch, Karl ; Pfeiffer, Laurent
Published in
IFAC Proceedings, Amsterdam, 2017, Vol. 50, Issue 1, page 1631-1636
PublishedAmsterdam : Elsevier, 2017
Edition
Preprint
LanguageEnglish
Document typeJournal Article
Keywords (EN)Output feedback control / control of partial differential equations / bilinear systems / Fokker-Planck equation / Riccati equation
ISSN2405-8963
URNurn:nbn:at:at-ubg:3-4657 Persistent Identifier (URN)
Restriction-Information
 The work is publicly available
Files
A Reduction method for Riccati-based control of the Fokker-Planck equation [3.1 mb]
Links
Reference
Classification
Abstract (English)

A control strategy which allows to speed up the convergence of a bilinear system governed by the Fokker-Planck equation to its stationary distribution is developed. After linearization of the state equation, a linear feedback control is computed by solving the Riccati equation associated with the linearized problem. A reduction method for approximating this feedback is proposed. From a numerical point of view, this method avoids the resolution of a high-dimensional Riccati equation. Numerical results are provided for a double-well potential and the efficiency of the reduction method is demonstrated.

Stats
The PDF-Document has been downloaded 21 times.